# SDR AALA201703229028

- Difficulty date: March 20, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 49,300 hours, 19,873 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR GIRT BAR LOOSE. REINSTALLED 2R GIRT BAR IAW AMM 25-66-01.  ALL CHECKS OK. THE AIRCRAFT WAS NOT GROUNDED.
